Cookies?
Library Header Image
LSE Research Online LSE Library Services

The estimation of a multivariate linear relation

Robinson, Peter (1977) The estimation of a multivariate linear relation. Journal of Multivariate Analysis, 7 (3). pp. 409-423. ISSN 0047-259X

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1607/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only